# SDR HEEA954753

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222012701117
- Condition: Damaged
- Location: T/R
- Part time: 698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADES HAVE LEADING EDGE DAMAGE.
